# SDR CALA9800727

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 69564572
- Condition: Missing
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER THREE TIRE ASSY DEPARTED THE AIRCRAFT ON LANDING.  INSPECTED AXLE, NO DAMAGE.  INSTALLED NR 3 TIRE AND WHEEL ASSY WITH NEW SPRING RETAINER AND AXLE NUT PER MM 32-45-11.
